The Annals of Mathematical Statistics

On the Integrodifferential Equation of Takacs. II

Edgar Reich

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 30, Number 1 (1959), 143-148.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706366

Digital Object Identifier
doi:10.1214/aoms/1177706366

Mathematical Reviews number (MathSciNet)
MR100930

Zentralblatt MATH identifier
0134.14501

JSTOR
links.jstor.org

Citation

Reich, Edgar. On the Integrodifferential Equation of Takacs. II. Ann. Math. Statist. 30 (1959), no. 1, 143--148. doi:10.1214/aoms/1177706366. https://projecteuclid.org/euclid.aoms/1177706366


Export citation

See also

  • Part I: Edgar Reich. On the Integrodifferential Equation of Takacs. I. Ann. Math. Statist., Volume 29, Number 2 (1958), 563--570.